MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ajh.1062

Медицинская библиотека · American journal of hematology · 2001

Thalidomide-associated hepatitis: a case report.

Fowler R, Imrie K

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of hepatitis in a 58-year-old woman being treated with thalidomide for end-stage plasma cell leukemia. The patient had a medical history including chronic stable hepatitis C infection. At diagnosis there was a severe anemia, thrombocytopenia, hypercalcemia, IgG paraproteinemia, peripheral blood myeloma cells, and a marrow plasmacytosis with lytic bony lesion. The disease was refractory to standard chemotherapy, and she was treated with oral thalidomide. Within 1 week she became jaundiced and developed a marked transaminitis. This promptly resolved upon cessation of thalidomide alone. Thalidomide has recently enjoyed renewed interest as a treatment in many disorders, including plasma cell leukemia. To our knowledge, this is the first reported case of thalidomide-associated hepatotoxicity. Although the mechanism of its actions on the liver are uncertain, it is possible that thalidomide acts as a direct hepatotoxin or as an immuno-modulator, altering the activity of chronic viral hepatitis. We present this case to increase awareness of a new potential side effect of thalidomide as its clinical indications expand.

Для цитирования: Fowler R, Imrie K. Thalidomide-associated hepatitis: a case report.. American journal of hematology. 2001. DOI: 10.1002/ajh.1062.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.